# SDR HEEA127255

- Difficulty date: September 28, 2009
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N718P
- Make and model: Skrsky S76C
- Aircraft serial: 760686
- Aircraft time: 936 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7620601001111
- Part serial: 95193H1675
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE AT 3500 FEET AND 135 KTS. THE COPILOT WINDSHIELD CRACKED IN MULTIPLE PLACES.  REPLACED WINDSHIELD.
